Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had IUD removed, had an abortion, ovulation leads to pain, sex leads to pain. Why?

I am just trying to get some answers as to what is happening to my body. I am 24, 5 4, 115 pounds. I recently had my iud removed in September. Before the iud I had an abortion which was in Oct. 2010. Now everytime I am ovulating I get pains in both the left and right side of my abdomen . My abdomen just feels tender for three - four days and I get sharp pains during intercourse. My partner and I made the decision to have my iud removed because we would like to be pregnant, but no such luck so far. I have two kids already and never had a hard time getting pregnant with them. I am starting to think that either the abortion or iud had something to do with it, I never had these problems until then. PLEASE HELP!
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Sexologist 's  Response
Hello there

Let me just restructure your history, you had an abortion and after that you had an IUD inserted, right? Having removed the IUD in september, now you are trying conceive. An indwelling IUD sometims may cause an infection or inflammatory response in the uterus and tubes. your lower abdominal pain and pain during intercourse may be related to that. I suggest get a transvaginal ultrasound to assess the uterus and tubes and consult your gynecologist to rule out PID. Once treated, the pain issues should subside.

Take care
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor